| Catalog Number |
68HP-650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "no complaint against the device".Later healthcare professional reported "it was leaking from saline insertion site", "deflation" and "saline implant had the rupture".This record is for left side.Device was explanted.Device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b5, d9, h3, h6 device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ deflation: observed delamination of diaphragm valve through microscopic inspection assessed as adhesive failure.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (crease and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "no complaint against the device".Later healthcare professional reported "it was leaking from saline insertion site", "deflation" and "saline implant had the rupture".This record is for left side.Device was explanted.